Top
10
Doctor insights on: My Tongue Always Tastes Bitter What Is It

Share
2

2
A 50 year old man always feels bitter taste .. Polydipsia due to dryness in his mouth .. Also a thick whitish layer on his tongue ..

A 50 year old man always feels bitter taste ..
Polydipsia due to dryness in his mouth .. Also a thick whitish layer on his tongue ..

Mouth symptoms: Taste disturbances can be caused by medication or vitamin deficiencies. Polydipsia can be caused by many conditions, including diabetes or salivary gland problems including sjogren's syndrome and others. The thick white layer on your tongue is vague and nonspecific. If your symptoms persist, see your physician for evaluation. Good luck! ...Read more

See 1 more doctor answer
3

3
What disease make tongue taste bitter?

What disease make tongue taste bitter?

Several causes: Vitamin and mineral deficiencies, metabolic diseases, hormonal and some medications can cause this. See your doctor for an evaluation and answer to your question. ...Read more

See 1 more doctor answer
4

4
White crust and bitter taste in my tongue?

Medical condition: Usually when there is a change in tongue tasting and abnormal tongue morphology with no reason, there is a need tin seeking for medical help. Sometimes it is because the influence of your food/medication you currenly have or sometimes is from unbalanced hormone or degeneration of sensry nerve, salivary glands or dry mouth condition, and...Etc. Please consult with your physician for answer. ...Read more

5

5
Irritation under far back of tongue for 2 wks, bitter taste, thick whiteness in middle of back of tongue, sour taste, salivation. What could this be?

Irritation under far back of tongue for 2 wks, bitter taste, thick whiteness in middle of back of tongue, sour taste, salivation. What could this be?

Several causes: Several thing can cause this. Allergies and post nasal drip, infections , virus, acid reflux, thrush, poor oral hygiene, are some of the causes. See a dentist to find out what is going on i. Your mouth and how to best treat it. ...Read more

See 2 more doctor answers
6

6
I have a very bitter taste in my tongue which I use to have sometimes but now it's everyday and gives me nausea? Pls tell me what to take & what it's f

Reflux: The most common cause for your symptoms would be uncontrolled heartburn. I see you are on Prilosec already, I would try and double up to 40mg a day and if no better in af ew days, go see a doctor. Also, if you are taking any anti inflammatories, they could be irritating your stomach. ...Read more

8

8
I have a bitter taste on the tip of my tongue and on my lips. What can it be?

Many possibilities: At age 19, most likely source is a vitamin deficiency. Could be a medication side effect, an after effect of gerd/heartburn or an allergic reaction to a lotion, lip balm or the like. See your dentist for a diagnosis. ...Read more

See 1 more doctor answer
9

9
When to be concerned about intermittent bitter/ metallic taste on tongue that doesn't seem to coincide with diet/ stress/ oral hygiene?

When to be concerned about intermittent bitter/ metallic taste on tongue that doesn't seem to coincide with diet/ stress/ oral hygiene?

Have it checked: A change in taste is a very significant thing. It could be caused by a change in salivary gland function, interactions of medications or something more. To be sure you should consult with your dentist and your physician. ...Read more

10

10
Past 5 months have had nausea, bitter metallic taste, a tongue sore & chillitis that comes & goes. Nausea/taste comes on & off all day with/out food. Past 5 months have had nausea, bitter metallic tas?

Past 5 months have had nausea, bitter metallic taste, a tongue sore & chillitis that comes & goes. Nausea/taste comes on & off all day with/out food. Past 5 months have had nausea, bitter metallic tas?

See your doctor: The metallic taste is known as dysguesia and can have many causes, including infection, an effect of smoking, allergies, or certain medications. With the meds you're taking I do wonder if one could be causing this, including the nausea and chelitis. I would suggest an office visit with your prescribing doctor to discuss your symptoms and review your medications and their side effects. ...Read more

See 1 more doctor answer